Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HC9

Thinking Accutane

Hey everyone! I was wondering if I switch to accutane (currently on mino and tazorac) do you think I will have a bad intial breakout or if since I will be on these meds up until I get accutane paerhaps I won't get the breakout. Has anyone done a switch like this and what was your experience? Thanx for the help.

Share this post


Link to post
Share on other sites
Guest Craigems

Yeh i was on mino for about 9 weeks at 200mg a day b4 i went on Accutane.... but my plan for accutane is tailored for me and most people have a different plan of attack, anyways i didnt have any initial breakout ... but i was taking prednisone mino and accutane and it helped prevent it (but i was safely monitored and it was low doses of each).

Share this post


Link to post
Share on other sites

im done accutane as of today. I didn't really have an initial breakout, in fact my skin was near perfect after 2 weeks of accutane, but i broke out a lot in the beginning of month 2. I think that could have been my initial breakout, but right now after 5 months my skin is looking great, feeling great, but there is a lot of redmarks which i hope will go away. I wouldn't worry about the initial breakout too much, it doesn't last too long and clear skin is worth it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×